# SDR SWIA201743479

- Difficulty date: June 17, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SIDE OF FRAME BS 605 HAS LIGHT SURFACE CORROSION, STRINGERS 26L AND 26R. THE FRAME SEGMENT REMOVED AND REPLACED  IAW SRM.
